MathSciNet Relay Station
MathSciNet bibliographic data
MR1073527 54B20 (54C05 54C60 54C65)
Kato, Hisao A note on continuous mappings and the property of J. L. Kelley. Proc. Amer. Math. Soc. 112 (1991), no. 4, 1143–1148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement